On product and change of base for toposes
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 1, p. 43-61
@article{CTGDC_1985__26_1_43_0,
     author = {Pitts, Andrews},
     title = {On product and change of base for toposes},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {1},
     year = {1985},
     pages = {43-61},
     zbl = {0574.18003},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_1_43_0}
}
Pitts, Andrews. On product and change of base for toposes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 1, pp. 43-61. http://www.numdam.org/item/CTGDC_1985__26_1_43_0/

1 M. Artin, A. Grothendieck & J.L. Verdier, Théorie des Topos et cohomologie étale des schémas (SGA 4, Vol. 1), Lecture Notes in Math. 269, Springer (1972). | MR 354653 | Zbl 0234.00007

2 M. Barr & R. Pare, Molecular toposes, J. Pure & Appl. Algebra 17 (1980), 127-152. | MR 567064 | Zbl 0436.18002

3 J. Benabou, Les distributeurs, Inst. Math. Pure et Appl., Rapport 33, Univ. Cath. Louvain-la-Neuve (1973).

4 J. Benabou, Fibrations petitesetlocalement petites, C.R.A.S. Paris 281 (1975), 897-900. | MR 393181 | Zbl 0349.18006

5 J. Benabou, Fibred categories and the foundations of naive category theory, J. Symbolic Logic 50 (1985), 1-37. | MR 780520 | Zbl 0564.18001

6 J. Celeyrette, Fibrations et extensions de Kan, Thesis Univ. Paris-Nord, 1975.

7 P.T. Johnstone, Topos Theory, L.M.S. Math. Mongraphs 10, Academic Press, London, 1977. | MR 470019 | Zbl 0368.18001

8 A. Joyal& M. Tierney, An extension of the Galois theory of Grothendieck, Mem. AMS 51 (1984), N° 309. | MR 756176 | Zbl 0541.18002

9 G.M. Kelly, Basic concepts of enriched category theory, L.M.S. Lecture Note Series 64, Cambridge Univ. Press, Cambridge, 1982. | MR 651714 | Zbl 0478.18005

10 S. Maclane, Categories for the working mathematician, Springer, 1978. | MR 1712872 | Zbl 0705.18001

11 S. Maclane & R. Pare, Coherence for bicategories and indexed categories, Preprint 1984. | MR 794793

12 R. Pare, Indexed categories and generated topologies, J. Pure & Appl. Algebra 19 (1980), 385-400. | MR 593260 | Zbl 0444.18003

13 R. Pare & D. Schumacher, Abstract families and the adjoint functor theorems, Lecture Notes in Math. 661, Springer (1978). | MR 514193 | Zbl 0389.18002

14 R. Street, Fibrations in bicategories, Cahiers Top. et Géom. Diff. XXI-2 (1980), 111-160. | Numdam | MR 574662 | Zbl 0436.18005